TV Show News

CBS & The CW Fall 2017-2018 Primetime TV Show Schedules; New Season & Series Plot Synopses

Melissa Benoist Supergirl

CBS & The CW Fall 2017-2018 Primetime TV Show Schedules and Plot Synopses

The 2017 upfronts are currently underway for all of the major television networks in the United States. The CBS upfront occurred yesterday and The CW occurred today. Following those upfronts at Lincoln Center’s David Geffen Hall in New York City, each TV network has released their Fall 2017 primetime and premiere TV Show schedule. We have CBS and The CW Fall 2017-2018 schedules and lineups for you in this article.

We also have the plot synopses of returning The CW TV series. It was strange move to release next seasons’ plot synopsis before all of this seasons’ finales have aired. The upfronts are used to sell advertising in advance of a season premiering so the plot synopses helped potential show advertisers see where certain shows were going.

The advance plot synopses for The CW are: The Flash: Season 4, Legends of Tomorrow: Season 3, Riverdale: Season 2, Supernatural: Season 12, Arrow: Season 6, Crazy Ex-Girlfriend: Season 3, Jane the Virgin: Season 4, The 100: Season 5, and The Originals: Season 4.

CBS is starting out its Fall 2017 season with some of its strongest television shows. Those shows include comedy series The Big Bang Theory and drama series Scorpion. The Big Bang Theory is starting out on Monday nights before moving to its new night on Thursday. CBS will also be premiering in Fall 2017 new TV series: 9JKL, Me, Myself, & I, Seal Team, Young Sheldon, S.W.A.T., and Wisdom of the Crowd.

The CW is keeping part of its schedule virtually the same as its 2016 Fall TV schedule. The CW is still beginning most of its week nights with comic book TV series. Riverdale is taking the lead of Wednesday night and Arrow has been moved to the secondary position on Thursday. Black Lightning and Life Sentence are both mid-season shows, joining The 100, iZombie, and The Originals.

Because of its length, this article has been separated into multiple pages. Click on the Arrow Key at the Top (or Bottom) to read the next page of this article.

CBS 2017-2018 Primetime and Premiere TV Show Schedule

(N=New, RTP=Regular Time Period, NTP=New Time Period)

All Times ET/PT

MONDAY

8:00-8:30 PM THE BIG BANG THEORY
8:30-9:00 PM YOUNG SHELDON (N) (Special One Time Preview Sept. 25)
8:30-9:00 PM 9JKL (N) (Premieres Oct. 2)
9:00-9:30 PM KEVIN CAN WAIT
9:30-10:00 PM ME, MYSELF & I (N)
10:00-11:00 PM SCORPION
8:00-8:30 PM KEVIN CAN WAIT (RTP) (Starting Oct. 30)
8:30-9:00 PM 9JKL
9:00-9:30 PM ME, MYSELF & I (RTP) (Starting Oct. 30)
9:30-10:00 PM SUPERIOR DONUTS (Starting Oct. 30)
10:00-11:00 PM SCORPION

TUESDAY

8:00-9:00 PM NCIS
9:00-10:00 PM BULL
10:00-11:00 PM NCIS: NEW ORLEANS

WEDNESDAY

8:00-9:00 PM SURVIVOR
9:00-10:00 PM SEAL TEAM (N)
10:00-11:00 PM CRIMINAL MINDS (NTP)

THURSDAY

8:00-11:00 PM, ET/

5:00-8:00 PM, PT

NFL THURSDAY NIGHT FOOTBALL (Premieres Sept. 28)
8:00-8:30 PM THE BIG BANG THEORY (RTP) (Starting Nov. 2)
8:30-9:00 PM YOUNG SHELDON (N) (RTP) (Starting Nov. 2)
9:00-9:30 PM MOM (Starting Nov. 2)
9:30-10:00 PM LIFE IN PIECES (Starting Nov. 2)
10:00-11:00 PM S.W.A.T. (N) (Starting Nov. 2)

FRIDAY

8:00-9:00 PM MACGYVER
9:00-10:00 PM HAWAII FIVE-0
10:00-11:00 PM BLUE BLOODS

SATURDAY

8:00-9:00 PM CRIMETIME SATURDAY
9:00-10:00 PM CRIMETIME SATURDAY
10:00-11:00 PM 48 HOURS

SUNDAY

7:00-8:00 PM 60 MINUTES
8:00-9:00 PM WISDOM OF THE CROWD (N)

9:00-10:00 PM

NCIS: LOS ANGELES (NTP)

10:00-11:00 PM MADAM SECRETARY (NTP)

On CBS Fall 2017 Schedule:

MONDAYS – Two new comedies will join a night that will roll out in several phases this fall, with THE BIG BANG THEORY once again opening the night while the Network broadcasts NFL THURSDAY NIGHT FOOTBALL.

On Sept. 25, YOUNG SHELDON will have a special Monday premiere at 8:30 PM following the season premiere of THE BIG BANG THEORY, and then move to its regular Thursday time period on Nov. 2. Television’s #1 new comedy KEVIN CAN WAIT will open the season at 9:00 PM, providing a strong launch pad for the new comedy ME, MYSELF & I, starring Bobby Moynihan, at 9:30 PM. SCORPION, Monday’s most watched scripted broadcast, returns at 10:00 PM to wrap up the night.

On Oct. 2, new family comedy 9JKL premieres at 8:30 PM, starring Mark Feuerstein, Linda Lavin and Elliott Gould, with THE BIG BANG THEORY providing the best comedy lead-in on television.

After NFL THURSDAY NIGHT FOOTBALL ends, THE BIG BANG THEORY will move to its regular Thursday time period on Nov. 2. On Monday, Oct. 30, KEVIN CAN WAIT will shift to 8:00 PM to open the night, followed by 9JKL. Then, ME, MYSELF & I will move to its regular 9:00 PM time period, followed by the return of SUPERIOR DONUTS at 9:30 PM, starring Jermaine Fowler and Judd Hirsch.

TUESDAYS – Tuesday’s winning schedule remains intact. NCIS, television’s #1 drama for eight years, returns at 8:00 PM, followed by BULL, this season’s #1 new drama in viewers, at 9:00 PM. NCIS: NEW ORLEANS, which improved its time period +33% from last year, caps the night at 10:00 PM.

WEDNESDAYS – Two established hits bracket an exciting new drama. SURVIVOR once again anchors the night at 8:00 PM, where it continues to win in viewers and demographics, leading into the new military drama SEAL TEAM starring David Boreanaz at 9:00 PM. The hit drama CRIMINAL MINDS shifts to 10:00 PM to begin its 13th season.

THURSDAYS – NFL THURSDAY NIGHT FOOTBALL kicks off on Sept. 28, giving CBS a strong promotional platform to launch the new season. The Network’s top-rated entertainment schedule returns Nov. 2 with THE BIG BANG THEORY in its regular 8:00 PM slot, providing a perfect lead-in for the new comedy YOUNG SHELDON at 8:30 PM. Next is time period winner MOM at 9:00 PM, followed by LIFE IN PIECES, a time period winner in adults 25-54 at 9:30 PM. At 10:00 PM, Shemar Moore returns to CBS in the new action-packed drama S.W.A.T.

FRIDAYS – The only night on television where every hour grew in viewers this season. CBS’ winning night begins with time period winner MACGYVER at 8:00 PM, followed by HAWAII FIVE-0, another time period winner. At 10:00 PM, BLUE BLOODS, Friday’s #1 program, caps the evening of top-rated dramas.

SATURDAYS – CBS’ Saturday lineup features CRIMETIME SATURDAY, encore broadcasts of the Network’s popular dramas at 8:00 PM and 9:00 PM,followed bythe night’s #1 regularly scheduled program, 48 HOURS, at 10:00 PM.

SUNDAYS – The venerable 60 MINUTES returns at 7:00 PM, celebrating its 50th anniversary season. Television’s #1 news program for five decades will lead into the new drama WISDOM OF THE CROWD, starring Jeremy Piven, at 8:00 PM. Sunday’s #1 scripted broadcast, NCIS: LOS ANGELES, shifts to 9:00 PM, followed by MADAM SECRETARY, Sunday’s #2 scripted broadcast, at 10:00 PM to close out the weekend.

Related Articles:

 
 

About the author

Rollo Tomasi

A Political Science and MBA grad who started FilmBook during an eCommerce B-School course in 2008. Cinema and TV addict. Former writer at Empire Movies, Blogcritics, and Alternative Film Guide. In addition to writing for FilmBook, he also edits the copy published on the website, manages its writing staff, manages the back-end operations, site finances, its social network accounts, and works with publicists, actors, and companies on press coverage and promotions. He has also created ProMovieBlogger.com and Trending Awards.com.

Send this to a friend